Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bleeding from vaginal area, no blood in urine. Sometimes bleeds with clots. Underlying cause?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
bleeding from vaginal blood in urine. at times it is like a lite to medium period, other times it is like gel clots. When I get off toilet, I think all it done, when I get off toilet, gel like blood drops fall on bathroom carpet.
also was told, altho I think bladder is empty, am having to have cathider 2 times weekly . Blood work-up shows cancer cells in blood is normal.
Posted Wed, 7 Aug 2013 in Women's Health
Answered by Dr. Monika Choudhary 16 minutes later
Welcome to healthcare Magic!
The bleeding form vagina has different causes then bleeding from rectum.
First make sure what is the source. If rectal, it will be associated with the bowel motions. Vaginal bleeding is almost irregular.
Since how long it is going. You should get the complete blood counts and PT, aPTT tested to get the status.
Then put a follow up query or get reviewed with the reports to a local gynecologist.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor